Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I've been on cerazette just under a year. The pill stops my periods altogether except twice, once in May when I missed a pill I had light brown discharge for about two weeks. About 2 weeks ago I accidentally took 2 pills in one day because I thought I had missed one but didn't realise what day it was and I read advice to carry on as normal, taking the pills every day.
Now I have on and off cramping at the very bottom of my tummy and light brown blood which is not heavy, I only noticed a little bit when I wiped after going to the toilet (sorry for too much info but I need help with this). I have also recently started the Atkins diet and have read that it is possible to have changed periods and stomach aches while being on it but this is unusual for me as usually Cerazette stops my period altogether :/ Has anyone else had this problem or could anyone offer any advice?
Thanks.

Loading...

First of all, Atkins diet is extremely unhealthy. Any diet should be low fat not low carb. After all, it's fat that you're trying to get rid of, isn't it? And too much protein is known to force your body into breaking down your bones faster than it can rebuild them. So it's not safe.

Secondly, the period problem is surprisingly more common than you may think. I have not personally experienced it but I have heard many cases of this happening while on some form of birth control. But perhaps you should talk to your doctor, just to put your mind at rest.
Reply

Loading...

The diet combined with a little bit messed up pills definitely is responsible for the bleeding you experienced. Rckrgurl definitely said all faults Atkins has, but did it work at all? Have you lost any weight? There are many things that can change your hormonal levels who aare responsible for bleeding, from stress, weight change to missing birth control pills. Birth control pills contain same kind of hormones that your body makes to regulate menstrual cycle and many other things so when you add more or less hormones things change. This is not something to be overly worried about unless it happens again.
Reply

Loading...

This has happened to me. I've been on the Atkins diet for a week and my period has just suddenly come back after not having one for months. I'm not really sure why but I'm going to ask my doctor ASAP. I also want to ask the doctor whether cerazette can effect weight loss on the atkins diet because i haven't seen much on the scales (although i have noticed loss of inches around my thighs). I also missed a pill about 2 weeks ago so i don't think this necessarily has an effect on the periods because it was a long time ago (unless it took two weeks to have an effect which i see as fairly unlikely???) Have you experienced weight loss yet??

Reply

Loading...